# SDR IPXA2016041202039

- Difficulty date: March 25, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276056004
- Part serial: CC2039
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y, RT ELEVATOR HAS TRAPPED WATER INDICATION NR 1 ON UPPER SURFACE OTBD OF ER7, 4.25" FWD OF THE T/E 1" X 1.5.  REPAIRED RT ELEVATOR IAW SRM 55-21-12.
